Views : 185       Downloads : 178 Download PDF




The Homomorphism Theorem for JP-semilattices

Corresponding Author : S.N. Begum (snaher@yahoo.com)

Authors : S.N. Begum

Keywords : Semilattice, Partial lattice, Congruence, Quotient semilattice

Abstract :

A meet semilattice S with a partial binary operation satisfying some conditions is called a JPsemilattice. In this paper we prove the homomorphism theorem for JP-semilattices. We also give a characterization of distributive JP-semilattices.

Published on December 31st, 2011 in Volume 14, Issue 2, Applied Sciences and Technology